Please use this identifier to cite or link to this item:
Title: On The Convergence of Stability Domain on Time Scales
Authors: Nguyen, Thu Ha
Khong, Chi Nguyen
Le, Hong Lan
Keywords: Implicit dynamic equations;time scales;convergence;stability domain;stability radius
Issue Date: 2015
Publisher: H. : ĐHQGHN
Series/Report no.: Vol.31;No. 4 (2015)
Abstract: This paper studies convergence of the stability domains for a sequence of time scales. It is proved that if the sequence of time scales (Tn) converges to a time scale T in Hausdorff topology then their stability domains UTn will converge to the stability domain UT of T.
Description: p. 1-12
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 39.pdf
  • Description : 
  • Size : 161.07 kB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.